Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have osteoporosis. Taking vitamin D supplements and saaz tablets. What should the dosage be?

Saaz tablets. Why they are given.? Are they need to be used continousely for asteo phorosis patient ? Iam 62 years . I am using vitamin D tablet brabdon monthly once and calcium tablets Saaz tablets on regular basis .im out of country so iam unable Cosult my doctor till may 2013 . At presant im in us .so iam unable to deside to usage of saaz e mail adress is radhaj 2006 @ WWW.WWWW.WW P
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
It is recommended to take calcium tablets for osteoporosis and also vit d granules once in a week,
But this Saaz tablet that you have mentioned is used in treatment of RHEUMATOID ARTHRITIS . So saaz tablet is not related to your osteoporosis problem , so you consult yor family doctor,

Take care bye
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor